# SDR SWAA2015061240643

- Difficulty date: May 28, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 62,663 hours, 50,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE SKIN CRACKED AT L2 DOOR FWD LOWER CORNER CUTOUT.   REPAIRED THE SKIN IAW EA.
